Optimal constant gain control of jump-linear systems with discrete state uncertainty

G. Kalmanovich*, A. H. Haddad

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review

8 Scopus citations

Abstract

Jump-linear systems are dynamic systems with abrupt switches among several linear models, conditioned on an underlying finite state Markov process. This paper is concerned with optimal control of jump-linear systems when the discrete Markov process is not directly observable. Necessary conditions for optimality are found and a local algorithm to obtain such solutions is derived.

Original languageEnglish (US)
Pages (from-to)2187-2192
Number of pages6
JournalProceedings of the IEEE Conference on Decision and Control
Volume3
StatePublished - Dec 1 1994
EventProceedings of the 2nd IEEE International Symposium on Requirements Engineering - York, Engl
Duration: Mar 27 1995Mar 29 1995

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'Optimal constant gain control of jump-linear systems with discrete state uncertainty'. Together they form a unique fingerprint.

Cite this